| Model Number |
V5922 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been recorded in leventon s.A.U.As a customer complaint (b)(4).The defective unit was not returned to the manufacturer, thus the device was not evaluated.Six (6) units from the same manufacturing lot were retrieved from retained samples and successfully passed flow rate stability test and flow rate accuracy test.In addition, the batch record of the affected lot number was reviewed and no incidence similar to the one reported was detected in the controls done during the manufacturing process nor in the controls done before the product release.Therefore, the defect reported by the customer could not be reproduced.
Event or Problem Description
As reported by user facility: rate flow regulator ran significantly faster than set rate.